REAL

Items where Author is "Ráth, Balázs"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 16.

Fekete, Panna Tímea and Molontay, Roland and Ráth, Balázs and Varga, Kitti Katalin (2024) Color-avoiding percolation in edge-colored Erdős–Rényi graphs. JOURNAL OF APPLIED PROBABILITY. ISSN 0021-9002

Borbényi, Márton and Ráth, Balázs and Rokob, Sándor (2023) Random interlacement is a factor of i.i.d. ELECTRONIC JOURNAL OF PROBABILITY, 28. ISSN 1083-6489

Ráth, Balázs and Valesin, Daniel (2022) On the threshold of spread-out contact process percolation. ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES, 58 (3). pp. 1808-1848. ISSN 0246-0203

Ráth, Balázs and Crane, Edward and Yeo, Dominic (2021) Age evolution in the mean field forest fire model via multitype branching processes. ANNALS OF PROBABILITY, 49 (4). pp. 2031-2075. ISSN 0091-1798

Ráth, Balázs and Valesin, Daniel (2020) On the threshold of spread-out contact process percolation. Annales de l'Institut Henri Poincare (B) Probability and Statistics. ISSN 0246-0203 (In Press)

Ráth, Balázs (2019) Feller property of the multiplicative coalescent with linear deletion. BERNOULLI, 25 (1). pp. 221-240. ISSN 1350-7265

Ráth, Balázs and Swart, Jan and Terpai, Tamás (2019) Frozen percolation on the binary tree is nonendogenous. ANNALS OF PROBABILITY. ISSN 0091-1798 (In Press)

Ráth, Balázs (2018) A moment-generating formula for Erdos-Renyi component sizes. ELECTRONIC COMMUNICATIONS IN PROBABILITY, 23. ISSN 1083-589X

Ráth, Balázs (2017) A moment-generating formula for Erdős-Rényi component sizes. submitted to Electronic Communications of Probability. (Submitted)

Ráth, Balázs and Valesin, Daniel (2017) On the threshold of spread-out voter model percolation. Electronic Communications in Probability. ISSN 1083-589X, ESSN: 1083-589X (In Press)

Ráth, Balázs and Valesin, Daniel (2017) Percolation on the stationary distributions of the voter model. Annals of Probability, 45 (3). pp. 1899-1951. ISSN 0091-1798

Ráth, Balázs (2016) Feller property of the multiplicative coalescent with linear deletion. Bernoulli Journal. ISSN 1350-7265, ESSN: 1573-9759 (In Press)

Ráth, Balázs and Martin, James (2016) Rigid representations of the multiplicative coalescent with linear deletion. Electronic Journal of Probability. (In Press)

Ráth, Balázs (2015) A short proof of the phase transition for the vacant set of random interlacements. Electronic Journal of Probability, 20 (3). pp. 1-11.

Martin, James and Ráth, Balázs (2015) Rigid representations of multiplicative coalescents with and without deletion. Project Report. UNSPECIFIED. (Unpublished)

Bold, Katherine A. and Rajendran, Karthikeyan and Ráth, Balázs and Kevrekidis, Ioannis G. (2014) An equation-free approach to coarse-graining the dynamics of networks. JOURNAL OF COMPUTATIONAL DYNAMICS, 1 (1). pp. 111-134. ISSN 2158-2491

This list was generated on Fri Mar 28 10:15:03 2025 CET.